juniper.rose

560d

Pregnancy and anti depressants/anti anxiety meds 😟 I try not to take meds when I'm pregnant, but I got to the point where I wasn't functioning well. I started Wellbutrin recently and was hopeful it would help , but over the past few days I've noticed insomnia, jitters, racing thoughts nonstop. I feel it's the medicine and I'm going to talk to my doctor about it. I'm just curious if anyone else experienced this? I have very few people in my life who understand so it would be really nice to connect with others who do.

advertisement

Top reply
    • Proxy

      558d

      I appreciate reading through this because I'm currently TTC and I'm worried about having to go off the medication that's finally working. I take Cymbalta, an SNRI, SSRI'S don't seem to work well for me.

    • Red_Princess

      560d

      Hi @juniper.rose I take Wellbutrin also. I had the same side effects when I started. After a few weeks it passed. I would definitely mention it to your doctor. Maybe adjust milligrams🤗

    • juniper.rose

      560d

      Oh that's good to know, that it could pass. Ugh it's so hard to know what to do! I want to try to stick it out , hoping it'll get better. But I can't last like this much longer. 😞 How long have you been on it , and how do you feel now?

    • Red_Princess

      560d

      I have been on it a few months. I also take Ativan and that helps the jitters. But I would mention it to the doctor just in case🤗

    • Andromeda441

      560d

      I was taking Effexor XR before I became pregnant for several years. I was sure I couldn't do without it, and what both my psychiatrist and ob/gyn told me that if the benefits outweigh the risks (in my case, they did) that it was ok to stay on it. Effexor (and Cymbalta) is different from most antidepressants prescibed in the US as it is an SNRI instead of an SSRI. The difference there being the norepinephrine factor. It might be worth speaking with your doctor about using something like that. Best of luck 💙

    • FutureNurse

      560d

      The hard thing with anti-depressants is that they can take 4-6 weeks to truly show the full affects, but it’s hard to wait it out. Especially when you’re feeling overwhelmed with trying to function and being pregnant trying to keep your baby healthy.. With being pregnant though, I would 100% advise to stay close to your doctor about any side affects or any concerns at all. I’ve been on Wellbutrin for 4-5 years ish. It worked really well for the first 3 years! I’m also on Effexor, and it was added on to my Wellbutrin, so I dont know how it is on it’s on. I would just stay super close to your doctor and tell them everything you experience. I’m also available to chat if you’d like!

    • juniper.rose

      560d

      Thanks for all the input! Definitely talking to my doctor about it at my appointment on Thursday, I just wanted to hear about some other experiences in the meantime. :)

    • Proxy

      558d

      I appreciate reading through this because I'm currently TTC and I'm worried about having to go off the medication that's finally working. I take Cymbalta, an SNRI, SSRI'S don't seem to work well for me.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion